Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Kid having persistent cough, slight running nose after treatment with Levolin, Timinic, Omnacortil. Which medicines should be continued?

My kid is having cold/ cough and fever for the past 10 days. Though his fever has come down, he is still having cough and bit of running nose. He is given Levolin and Timinic also Omnacortil and Taxim o , plz advise which medicines to continue for the cough which is persisting. Also is Doxofylline syrup prescribed for cough?
Asked On : Fri, 14 Sep 2012
Answers:  2 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Thanks for the query
Give him Taxim-o total for 7 days, omnacortil for not more than 5 days, as long term steroid usage acn cause various complication. You can continue Timinic for 7 days.Both doxophyllin and levolin are airway dilator and should not be used only for cough. There must be some spasm in airway for using bronchodilators. So if you notice noisy breathing or labored breathing then only use of levolin or doxophyllin is justified. Also give Syp. Zinc 5 ml once a day for 14 days for early recovery and use digene syr. 2.5 ml with omnacortil to combat some of its gastric side effects.
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Fri, 14 Sep 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
you can continue with t-minic for 5 days ,taxim-o for 7 days .if he has some of the auscultatory findings then continue levolinand doxophyllin.omnacortil generally not recommended
maintain proper nutrition
hope this information will be helpful to you
take care
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor